Couldn't find what you looking for?

TRY OUR SEARCH!

Two months ago I was diagnosed with high risk HPV. I went for a coloscopy and nothing was found. At the same time I started taking birth control pills. After the last two times I've had sex, I bleed. The doctor told me to go back to be examined again in 6 months. Is two months too early to get another coloscopy? Could birth control be triggering this? Please advise!

Loading...

Yes, birth controls are very likely causing your bleeding. I don’t know if they would cause bleeding during sex but you never know with hormones what they might do while your body’s adjusting to them.
Birth controls are so nasty. I had to take them for my polycystic ovaries. I experienced every symptom there is to experience. I had tender breasts, I had a breakout on my face with that cystic acne that hurt, I had spotting, I was so moody and fatigue. I just hated them but I had to take them and they are not that cheap at all.
Colonoscopy is taken every six months but if nothing was there two months ago, I doubt you would develop any growth that would cause bleeding (regarding HPV).
However, there is a possibility of cervical polyp that may cause bleeding as well as ovarian cysts, so if you are too worried, you should see a doc for the sake of your peaceful mind.
Reply

Loading...

I recently went for my 2 month check up after having a baby, and my pap smear came back abnormal-signs of hpv. I have an appt. with a specialist, but it's not for another month. I've started to bleed abnormally, and i'm scared that I have hpv and my bleeding is from it being severe. I sstarted birth control about 1 month ago tho, so I guess it could be that too. Any help?
Reply

Loading...